# SDR 98ZZZM455

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N860CA
- Make and model: Beech 1900D
- Aircraft serial: UE134
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 1016200171
- Condition: Cracked
- Location: Horiz Stab
- Part time: 6,847 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF LEFT HORIZONTAL STABILIZER DE-ICE BOOT, RIVET HEADS FROM LEADING EDGE RIBS WERE STUCK TO OLD DE-ICE BOOT.  UPON FURTHER INVESTIGATION AND INSPECTION OF COMPLETE HORIZONTAL STABILIZER, A TOTAL OF 6 LEADING EDGE RIBS AND 4 CENTER RIBS WERE FOUND TO BE CRACKED AT VARIOUS LOCATIONS.  ALL WERE REPLACED WITH NEW PARTS FROM FACTORY.
